# SDR ASOA2015060513055

- Difficulty date: May 17, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 24,637 hours, 17,510 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 280 FOUND CORRODED.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.
